# SDR SWAA2016021649153

- Difficulty date: February 2, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 62,810 hours, 37,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8123
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SUB THRESHOLD WEB CORRODED.  R & R WEB IAW SRM.
